How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask 911Doctor Your Own Question
911Doctor
911Doctor, Doctor
Category: Health
Satisfied Customers: 5094
Experience:  Board Certified Emergency Physician
19155615
Type Your Health Question Here...
911Doctor is online now
A new question is answered every 9 seconds

question about benadryl? How often can I take it? keep getting

This answer was rated:

question about benadryl? How often can I take it? keep getting these allergic rashes, and lots of itching, it always helps but if I stop taking it and just take a claritin, it starts all over again, very frustrating, have started the allergy shots (only six so far), also wondered if a blood test is more accurate than the skin prick tests for allergy testing? Thanks

911Doctor :

Welcome, My answers are for educational purposes only. Remember please, that we do not get paid if you do not click 'accept' / give positive ratings!

911Doctor :

you can take 25mg of benadryl up to four times a day

911Doctor :

it is quite a safe drug

911Doctor :

and there is no better test to determine what you are allergic to than the skin test

911Doctor :

there is no blood test to find out specific allergies

911Doctor :

standing by

Customer:

anything i can use for face rashes, get a red heat face rash?

911Doctor :

no way to answer that without knwoing what is causing the facial rash....

911Doctor :

does the benadryl help with the facial rash?

Customer:

yes it does, was tested and am allergic to everything inside and out, have a hepa filter, what is your opinion on a humidifier? It almost seems to have made my situation worse

Customer:

also my eyes are getting a lot of very dark circles and seem to be getting worse instead of better??

911Doctor :

the humidifier, if it seems to be making things worse, should be discontinued... it does not treat allergies, but is good for some with sinus problems

911Doctor :

so hard to say, ma'am... dark circles around the eyes are not specific for any particular condition.

Customer:

I am getting sinus infections now as a result of allergies and am doing the neti pot and have been on antibiotics for 3 sinus infections

911Doctor :

okay, ,what is your question about that?

Customer:

signing off

911Doctor and 2 other Health Specialists are ready to help you